# SDR AALA202404041139

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 26,851 hours, 10,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11981
- Condition: Low Pressure
- Location: L1 Door
- Part time: 26,851 hours, 10,787 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  AT ARMING FOR DEPARTURE FLIGHT ATTENDANT NOTED AN AMBER FLASHING CAUTION FOR CHECK DOOR PRESSURE. LIGHT AND CAUTION WENT OUT WITHIN 2 MINUTES WITH NO CREW ACTION.  FLIGHT ATTENDANT ADVISED AT CRUISE THAT LIGHT/CAUTION HAD RETURNED WITH L1 DOOR BOTTLE GAUGE IN THE YELLOW BAND AS WELL. MAINTENANCE FOUND WIRE 23735540-24 BROKEN 6 INCHES FROM THE CONNECTOR BY THE DOOR ACTUATOR AND REPAIRED THE WIRE AWM 23-73-56 (AALA202404047006). MAINTENANCE ALSO REPLACED THE L1 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-11-14 (AALA202404041139). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPISHED.
